MathSciNet Relay Station
MathSciNet bibliographic data
MR697361 51B10 (51M05)
Wilker, J. B. Möbius transformations in dimension $n$. Period. Math. Hungar. 14 (1983), no. 1, 93–99.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement